American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10A45) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] W. W. Comfort. Ultrafilters: Some old and some new results. Bull. Amer. Math. Soc. 83 (1977) 417-455. MR 0454893.
Abstract, references, and article information   
View Article: PDF

[2] George E. Andrews. A general theory of identities of the Rogers-Ramanujan type. Bull. Amer. Math. Soc. 80 (1974) 1033-1052. MR 0387178.
Abstract, references, and article information   
View Article: PDF

[3] L. Carlitz, Richard Scoville and Theresa Vaughan. Enumeration of pairs of permutations and sequences. Bull. Amer. Math. Soc. 80 (1974) 881-884. MR 0363925.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1